# SDR SIMA20130711002

- Difficulty date: July 11, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 24,294 hours, 20,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 8577
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AFT CABIN FLASHLIGHT WAS NOT CHARGING.  ACFT REMOVED FROM SERVICE.  R & R FLASHLIGHT IAW AMM 33-50-16.  OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
